MathSciNet Relay Station
MathSciNet bibliographic data
MR854051 34G20 (34C25)
Busenberg, Stavros N.; Fisher, David C.; Martelli, Mario Better bounds for periodic solutions of differential equations in Banach spaces. Proc. Amer. Math. Soc. 98 (1986), no. 2, 376–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement